# SDR HEEA954589

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Damaged
- Location: Cockpit
- Component: C1000
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FACE PLATE AND INTERMITTENT THUMBWHEEL, ALSO UNIT GIVES ERRONEOUS TONE FREQUENCIES.
